# SDR SWAA2024101637286

- Difficulty date: September 13, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 54,754 hours, 32,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN COMPARTMENT STRUCTURE AREA; AT BS294.5 TO BS303.9 L/H SIDE STRINGER 15; INTERCOSTAL WITH CRACK MARKED.<[01] REMOVED AND REPLACED INTERCOSTAL AT FWD ENTRY DOOR BS294.5 TO BS303.9 L/H SIDE; STR15L IAW B-737-700 SRM 51-10-02. SRM 51-40-02-0G-0 AND DWG# 141A8180 REV: C;[02] REJECT: NEW INTERCOSTAL INSTALLATION AT BS294.5 TO BS303.9 STGR 15L; TWO HI-LOCKS FOUND PARTIALLY INSTALLED AT LOWER SIDE. (MARKED) [TTG8Q00VYZXE];[03] THE FAULT WAS CORRECTED WITH THE CUSTOMER CARD #TTG8Q00VYZXE;[04] VERIFIED COMPLETION RII STEPS; CORRECTIVE ACTION 1.
